# SDR DL764050230

- Difficulty date: April 21, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 14,806 hours, 5,346 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8252092
- Part serial: 200005088
- Condition: Seized
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORT A VISIBLE HAZE WITH A STRING ODOR IN MID CABIN.  REPLACED RIGHT AIR CYCLE MACHINE.
